# SDR UALA2012111306542

- Difficulty date: November 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 85,637 hours, 13,596 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET GUIDE VANE MISSING AT 6 O'CLOCK POSITION.  FOUND 1 VANE MISSING AT THE 6 O'OCLOCK POSITION OK TO CONTINUE TO THE NEXT ENGINE SHOP VISIT REF MM-72-33-02.
